MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable as there is no indication that the device was not implanted.If explanted, give date: not applicable as there is no indication that the device was not implanted, thus not explanted.Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed no other complaints were received for this po.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the za9003 intraocular lens (iol) trailing haptic broke and there was patient contact.
 
Additional Manufacturer Narrative
Correction: additional information was received with device return.The following fields were updated: section a-2 patient date of birth: (b)(6) 1947 section e-1 initial reporter title (e.G., mr., ms.): dr.Section e-1 initial reporter first/given name: (b)(6) section e-1 initial reporter middle name: (b)(6).Section e-1 initial reporter last name: (b)(6).Section e-1 initial reporter telephone number: (b)(6).Section e-2 initial reporter health professional? yes.Section e-3 initial reporter occupation: (b)(6).It was reported the patient's affected eye was ocular dexter (right eye).Additional information: section d-9: device available for evaluation: yes section d-9: date returned to manufacturer: 09-mar-2023 section h-3: device evaluated by manufacturer: yes device evaluation: the complaint lens was received inside of the original lens case.Visual inspection under magnification revealed that the complaint lens was received cut in half and with two detached haptics.The lens was cleaned and, no further issues were observed.Based on the return condition of the lens, no further product evaluation could be performed.Complaint issue ¿dc-haptic damaged¿ was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the investigation results, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16373130
Report Number3012236936-2023-00215
Device Sequence Number6814348
Product Code HQL
UDI-Device Identifier05050474529021
UDI-Public(01)05050474529021(17)271024
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZA9003
Device Catalogue NumberZA90030205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown